# SDR GLBA2002009

- Difficulty date: January 22, 2002
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N184UX
- Make and model: Beech 1900D
- Aircraft serial: UE184
- Aircraft time: 14,603 hours, 19,592 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR INTRANSIT LIGHT FAILED TO EXTINGUISH, CYCLED GEAR AGAIN LIGHT REMAINED ON FOR APPROX 1 MINUTE.  INSPECTED GEAR INDICATION SYSTEM AND PERFORMED TEST FLIGHT.  COULD NOT DUPLICATE PROBLEM.
